# SDR SIMA20130516003

- Difficulty date: May 16, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,616 hours, 24,608 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED BAGGAGE SMOKE INDICATION, BUTTON PUSHED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   REMOVED AND REPLACED NR 2 FIRE DETECTOR IAW 26-15-01, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
